skin-hair-icon
Can I take adgain with sotret
Hello I m 37 years. I have severe acne since years, my doc prescribed me sotret 20 mg. Since I had hair fall he suggested me to take adgain for my hair. I want to know if I can take adgain with sotret. Wil there be any harm in it
1352 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult online for opinion. If you started getting hairloss after taking sotret, it may be due to it. And also, hairloss and acne at this age may be due to hormonal causes which needs to be checked. Please call me or send photos using online consult option for proper examination diagnosis and treatment advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.